# SDR 96ZZZX6117

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8042W
- Make and model: Cvac 440
- Aircraft serial: 503
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 340302
- Condition: Corrosion
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-1/B-2 INSPECTION, THE RT OUTBOARD FORWARD SEAT TRACK (MAIN CABIN) WAS FOUND TO HAVE INTERGRANULAR CORROSION ON THE TRACK.  REMOVED AND REPLACED WITH NEW TRACK.  AIRCRAFT WILL BE RETURNED TO SERVICE AFTER INSPECTION IS COMPLETED.
